# SDR CA180530010

- Difficulty date: May 29, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Boeing 787-9
- Aircraft time: 9,408 hours
- Engine: Ge GENX1B54
- System (JASC): 8300 · Accessory Gearboxes
- Part: Seal
- Condition: Failed
- Location: Accessory G/B
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) LT ENGINE HAD OIL QUANTITY LOSS ONLY, PAN PAN DECLARED.  LANDED WITHOUT INCIDENT.  RESOLUTION L2 ACCESSORY GEARBOX SEAL REPLACED, IAW B787-A-G72-64-01-00A-720-A L2 VFSG.  REPLACED IAW AMM B787-A-24-21-09-00-720A T/R REACTIVATED, IAW AMM 78-31-00-15G-730.  OPERATIONAL TEST C/O, IAW AMM B787 -A-24-21-00-003-32-0A.  LEAK CHECK OF L2 VFSG C/O, IAW AMM B787-A-24-11-00-009-364A-A, CHECK SERVICEABLE.  (TC# 20180530010)
